# SDR DJFA2005178

- Difficulty date: December 19, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N270CW
- Make and model: Cessna 550
- Aircraft serial: 5500570
- Aircraft time: 10,051 hours, 7,993 cycles
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 99121663
- Part serial: 6390
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHILE THEY WERE ON A VISUAL APPROACH THE ANTI-SKID AND POWER BRAKE PRESSURE LOW LIGHTS ILLUMINATED.  THE ANTI-SKID CIRCUIT BREAKER WAS RECYCLED AND THE CREW WERE PREPARING TO USE THE EMERGENCY BRAKING SYSTEM, BUT LATER FOUND THAT THE BRAKES WERE WORKING.  WHILE TAXIING, BOTH THE PILOT AND CO-PILOTS BRAKE PEDALS WENT TO THE FLOOR.  EMERGENCY BRAKES WERE USED TO STOP THE AIRCRAFT.  MAINTENANCE REPLACED THE BRAKE PUMP ASSEMBLY AND MOTOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
